It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 15Showing 1 - 20 of 291 for moisturizer after accutane. (0.008 seconds)


... did you say you have been off the accutane for 9 month? ... (2 replies)
... how do you maintain yur clear complexion after accutane. what kind of cleanser, toner, moisturizer? ... (7 replies)
After accutane....
Oct 29, 2001
... You might look into Nlite Laser surgery. It is supposed to be painless and produce good results. You should wait 6 onths after accutane to do anything like that. ... (2 replies)

After accutane
Mar 30, 2004
... The dryness will take a while to go away. Remember, Accutane changes the oil glands in your skin, so that they produce less oil, maybe permanantly. It's different for everyone. ... (1 replies)
... It's not that bad, you just have to use moisturizer. I noticed that I did get really itchy while exercising and it did bother me, but using moisturizer sure did help alot with that. It is only caused by the dry skin you get while on accutane as long as you moisturizer it really isn't that bad. ... (10 replies)
... Well, taking the last pill is traumatic especially if you accutane did the trick for you. ... (5 replies)
... Don't go overboard. Your skin will continue to improve after you finish with the Accutane so there is no need to scrub or use anything harsh. ... (4 replies)
... In my case, as long as I can slather on the moisturizer after I take a shower then I'm good for most of the day. ... (14 replies)
Post Accutane
Jan 29, 2007
... Since my skin tends to be so oily I just use OXY face wash and use a non comedogenic moisturizer after. But if you don't have oily skin I wouldn't recommend OXY because it can really dry out your face. ... (3 replies)
... I still use cetaphil and moisturizer and mineral make up and wash my brushes each time. I like my routine but those are the areas where i used to break out heaps, I had cystic ones.. ... (3 replies)
... well, its been exactly 6mos since i ended my accutane treatment. and now i'm breaking out all over again. not like before i went on accutane but i had just gotten so used to having clear and smooth skin that now i can't bear this. ... (1 replies)
... I think if you keep using the cetaphill and the moisturizer you will not breakout. ... (27 replies)
... I was TERRIFIED to go off accutane because I had such a great experience while on it. Even to this day, 11 months after going off, I'm afraid I'm going to wake up and look in the mirror and see a face full of cysts again. Knock on wood, everything has been great. ... (2 replies)
... ed about the appearance of my skin. It was clear, but red and my pores were very huge. But, I started putting pure aloe vera gel from the plant on my skin. Right after I wash my face in the evening. Then put a coat of moisturizer after the aloe dries. And it has helped so much. it's only been 4 nights, but theres a difference. ... (8 replies)
... my acne always comes back with a vengence after finishing accutane... ... (5 replies)
After Accutane
Oct 24, 2009
... rd month off the medication and I have some scarring and redness on my checks. My question is what do I do to get rid of the redness. I wear sunlight sheer tint moisturizer so I feel more comfortable it reduce the visibility of the redness like make up does, but I hate it. ... (2 replies)
... I'm still on Accutane, and will be for a little less than two more montsh believe it or not, which will mean that i will be on it for a total of around 8 months. As for the eczema, my derm gave me some strong cortizone ointment and i tried that, but results were slow, so i tried putting a decent amount of good moisturizer (vasaline intensive care) all over my arms once a... (10 replies)
Accutane question
Apr 28, 2002
... i mean, i wouldn't even put any moisturizer after i washed, and i never got dry skin like i hear everyone else does. ... (9 replies)
... things already back to being pretty good....cetaphil is godsend lol i mean it has worked great for me.....other than that everything is good. i have learned that moisturizer is also godsend...i think its crazy becuz i used to be affraid of lotion but now its a must and it has helped the most! ... (27 replies)
After accutane
May 1, 2006
... I think you should not use anything yet. I finished my 2 months ago and I used the same soap. I needed lip balm for a few weeks but now days I still use the same soap & moisturizer. Don't wear any acne creams unless your derm says so, your skin is still very sensitive and dry. (4 replies)


Associated Tags: differin, spironolactone

Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 15

All times are GMT -7. The time now is 11:02 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!